# SDR CA050316001

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Propeller: Hartzl HCB4TN5
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 4E11887
- Condition: Mislocated
- Location: Prop Blade
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER HC-B4TN-5GL, SERIAL NR CDA3380M2, WORK ORDER NR T65300 BLADE DE-ICER PART NR 4E1188-7. WHEN RECEIVED, FOUND THAT THE DEICE BOOTS HAD BEEN INSTALLED TOO FAR OUT ON THE BLADE.  THEY WERE .6875 TO 1.2500 INCHES FROM THE OUTSIDE EDGE OF THE BLADE CLAMP.  IN MANUAL 202, AND IN DRAWING 7E1338 SPECIFY FOR THIS AIRCRAFT INSTALLATION THAT THE DE-ICERS SHOULD BE INSTALLED, 1 INCH FROM THE OUTSIDE EDGE OF THE BLADE CLAMP.  BUT IN PROPELLER DE-ICING SYSTEMS REPLACEMENT PARTS LIST FOR REFERENCE KIT 65-165, SPECIFIES 1.2500 INCH.  THE MANUFACTURER WAS ADVISED OF THE DE-ICER DISTANCE, AND THEY STATED.
